Alert archive / Ohio / Freeze Warnings in 2016
Freeze Warning 8, NWS Wilmington, OH
NWS Wilmington, OH issued this freeze warning at Apr 11, 2016, 3:25 PM EDT for 6 counties in Ohio; Fayette County, Union County, Wayne County, Indiana. It took effect at Apr 12, 2016, 1:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2016, 3:25 PM EDT (19:25 UTC)
- In effect from
- Apr 12, 2016, 1:00 AM EDT
- Expired
- Apr 12, 2016, 9:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Wilmington, OH
Counties Fayette County, IN, Union County, IN, Wayne County, IN, Champaign County, OH, Clark County, OH, Darke County, OH, Miami County, OH, Montgomery County, OH, Preble County, OH
The radar
The Cincinnati radar (KILN), 77 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.4 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1269 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 593 m²/s²
- 0-3 km storm-relative helicity
- 590 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
552 WWUS71 KILN 111925 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 325 PM EDT MON APR 11 2016 INZ050-058-059-OHZ042-051>053-060-061-120330- /O.NEW.KILN.FZ.W.0008.160412T0500Z-160412T1300Z/ /O.NEW.KILN.FZ.A.0007.160413T0600Z-160413T1300Z/ WAYNE-FAYETTE-UNION-DARKE-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... WEST COLLEGE CORNER...GREENVILLE...TROY...PIQUA...TIPP CITY... URBANA...SPRINGFIELD...EATON...CAMDEN...DAYTON...KETTERING 325 PM EDT MON APR 11 2016 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY... ...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. * TEMPERATURES...ARE EXPECTED TO DROP INTO THE LOWER 30S TONIGHT AND OVERNIGHT TUESDAY NIGHT INTO WEDNESDAY MORNING. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER, A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT, ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. REMEMBER, A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT, ARE POSSIBLE IN AND CLOSE TO THE WATCH AREA. && $$ OHZ054-055-062>065-071>074-080-082-120330- /O.NEW.KILN.FZ.A.0007.160413T0600Z-160413T1300Z/ MADISON-FRANKLIN-GREENE-FAYETTE-PICKAWAY-FAIRFIELD-WARREN-CLINTON- ROSS-HOCKING-HIGHLAND-PIKE- INCLUDING THE CITIES OF...LONDON...WEST JEFFERSON...PLAIN CITY... COLUMBUS...BEAVERCREEK...FAIRBORN...XENIA... WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...PICKERINGTON... MASON...LEBANON...SPRINGBORO...FRANKLIN...WILMINGTON... BLANCHESTER...CHILLICOTHE...LOGAN...HILLSBORO...GREENFIELD... WAVERLY...PIKETON 325 PM EDT MON APR 11 2016 ...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. * TEMPERATURES...ARE EXPECTED TO DROP INTO THE UPPER 20S TO LOWER 30S. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER, A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT, ARE POSSIBLE IN AND CLOSE TO THE WATCH AREA. && $$
3 follow-up statements
689 WWUS71 KILN 120154 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 954 PM EDT MON APR 11 2016 INZ050-058-059-OHZ042-051>053-060-061-121100- /O.CON.KILN.FZ.W.0008.160412T0500Z-160412T1300Z/ /O.CON.KILN.FZ.A.0007.160413T0600Z-160413T1300Z/ WAYNE-FAYETTE-UNION-DARKE-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... WEST COLLEGE CORNER...GREENVILLE...TROY...PIQUA...TIPP CITY... URBANA...SPRINGFIELD...EATON...CAMDEN...DAYTON...KETTERING 954 PM EDT MON APR 11 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... * TEMPERATURES...ARE EXPECTED TO DROP INTO THE LOWER 30S TONIGHT AND OVERNIGHT TUESDAY NIGHT INTO WEDNESDAY MORNING. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER... A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT... ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. REMEMBER... A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT... ARE POSSIBLE IN AND CLOSE TO THE WATCH AREA. && $$ OHZ054-055-062>065-071>074-080-082-121100- /O.CON.KILN.FZ.A.0007.160413T0600Z-160413T1300Z/ MADISON-FRANKLIN-GREENE-FAYETTE-PICKAWAY-FAIRFIELD-WARREN-CLINTON- ROSS-HOCKING-HIGHLAND-PIKE- INCLUDING THE CITIES OF...LONDON...WEST JEFFERSON...PLAIN CITY... COLUMBUS...BEAVERCREEK...FAIRBORN...XENIA... WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...PICKERINGTON... MASON...LEBANON...SPRINGBORO...FRANKLIN...WILMINGTON... BLANCHESTER...CHILLICOTHE...LOGAN...HILLSBORO...GREENFIELD... WAVERLY...PIKETON 954 PM EDT MON APR 11 2016 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... * TEMPERATURES...ARE EXPECTED TO DROP INTO THE UPPER 20S TO LOWER 30S. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER... A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT... ARE POSSIBLE IN AND CLOSE TO THE WATCH AREA. && $$
014 WWUS71 KILN 120721 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 321 AM EDT TUE APR 12 2016 INZ050-058-059-OHZ042-051>053-060-061-121530- /O.UPG.KILN.FZ.A.0007.160413T0600Z-160413T1300Z/ /O.NEW.KILN.FZ.W.0009.160413T0600Z-160413T1300Z/ /O.CON.KILN.FZ.W.0008.000000T0000Z-160412T1300Z/ WAYNE-FAYETTE-UNION-DARKE-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... WEST COLLEGE CORNER...GREENVILLE...TROY...PIQUA...TIPP CITY... URBANA...SPRINGFIELD...EATON...CAMDEN...DAYTON...KETTERING 321 AM EDT TUE APR 12 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...LOWS IN THE LOWER 30S. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER... A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT... ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. REMEMBER... A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT... ARE POSSIBLE IN AND CLOSE TO THE WATCH AREA. REMEMBER, A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT, ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. && $$ OHZ054-055-062>065-071>074-080-082-121530- /O.UPG.KILN.FZ.A.0007.160413T0600Z-160413T1300Z/ /O.NEW.KILN.FZ.W.0009.160413T0600Z-160413T1300Z/ MADISON-FRANKLIN-GREENE-FAYETTE-PICKAWAY-FAIRFIELD-WARREN-CLINTON- ROSS-HOCKING-HIGHLAND-PIKE- INCLUDING THE CITIES OF...LONDON...WEST JEFFERSON...PLAIN CITY... COLUMBUS...BEAVERCREEK...FAIRBORN...XENIA... WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...PICKERINGTON... MASON...LEBANON...SPRINGBORO...FRANKLIN...WILMINGTON... BLANCHESTER...CHILLICOTHE...LOGAN...HILLSBORO...GREENFIELD... WAVERLY...PIKETON 321 AM EDT TUE APR 12 2016 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...LOWS IN THE LOWER 30S. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER... A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT... ARE POSSIBLE IN AND CLOSE TO THE WATCH AREA. REMEMBER, A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT, ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. && $$ INZ066-OHZ070-077>079-081-088-121530- /O.NEW.KILN.FZ.W.0009.160413T0600Z-160413T1300Z/ FRANKLIN-BUTLER-HAMILTON-CLERMONT-BROWN-ADAMS-SCIOTO- INCLUDING THE CITIES OF...BROOKVILLE...HAMILTON...MIDDLETOWN... FAIRFIELD...OXFORD...CINCINNATI...MILFORD...GEORGETOWN... MOUNT ORAB...WEST UNION...PEEBLES...PORTSMOUTH...WHEELERSBURG 321 AM EDT TUE APR 12 2016 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY. * TEMPERATURES...LOWS IN THE LOWER 30S. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER, A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT, ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. && $$ INZ073>075-080-KYZ089>100-121530- /O.NEW.KILN.FR.Y.0003.160413T0600Z-160413T1300Z/ RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- INCLUDING THE CITIES OF...BATESVILLE...MILAN...VERSAILLES... LAWRENCEBURG...AURORA...RISING SUN...VEVAY...CARROLLTON... WARSAW...FLORENCE...BURLINGTON...OAKBROOK...COVINGTON... ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA...OWENTON... WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH...BUTLER... AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG... TOLLESBORO 321 AM EDT TUE APR 12 2016 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY. * TEMPERATURES...LOWS IN THE MID 30S. * IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
129 WWUS71 KILN 121256 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 856 AM EDT TUE APR 12 2016 INZ050-058-059-OHZ042-051>053-060-061-122100- /O.EXP.KILN.FZ.W.0008.000000T0000Z-160412T1300Z/ /O.CON.KILN.FZ.W.0009.160413T0600Z-160413T1300Z/ WAYNE-FAYETTE-UNION-DARKE-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... WEST COLLEGE CORNER...GREENVILLE...TROY...PIQUA...TIPP CITY... URBANA...SPRINGFIELD...EATON...CAMDEN...DAYTON...KETTERING 856 AM EDT TUE APR 12 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY... * TEMPERATURES...LOWS WILL FALL INTO THE LOWER 30S BY SUNRISE WEDNESDAY. AREAS OF FROST WILL ALSO BE POSSIBLE. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. && $$ INZ066-OHZ054-055-062>065-070>074-077>082-088-122100- /O.CON.KILN.FZ.W.0009.160413T0600Z-160413T1300Z/ FRANKLIN-MADISON-GREENE-FAYETTE-PICKAWAY-FAIRFIELD-BUTLER-WARREN- CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE- SCIOTO- INCLUDING THE CITIES OF...BROOKVILLE...LONDON...WEST JEFFERSON... PLAIN CITY...COLUMBUS...BEAVERCREEK...FAIRBORN...XENIA... WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...PICKERINGTON... HAMILTON...MIDDLETOWN...FAIRFIELD...OXFORD...MASON...LEBANON... SPRINGBORO...FRANKLIN...WILMINGTON...BLANCHESTER...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...MOUNT ORAB... HILLSBORO...GREENFIELD...WEST UNION...PEEBLES...WAVERLY... PIKETON...PORTSMOUTH...WHEELERSBURG 856 AM EDT TUE APR 12 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY... * TEMPERATURES...LOWS WILL FALL INTO THE LOWER 30S BY SUNRISE WEDNESDAY. AREAS OF FROST WILL ALSO BE POSSIBLE. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. && $$ INZ073>075-080-KYZ089>100-122100- /O.CON.KILN.FR.Y.0003.160413T0600Z-160413T1300Z/ RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- INCLUDING THE CITIES OF...BATESVILLE...MILAN...VERSAILLES... LAWRENCEBURG...AURORA...RISING SUN...VEVAY...CARROLLTON... WARSAW...FLORENCE...BURLINGTON...OAKBROOK...COVINGTON... ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA...OWENTON... WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH...BUTLER... AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG... TOLLESBORO 856 AM EDT TUE APR 12 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY... * TEMPERATURES...LOWS WILL FALL INTO THE MID 30S BY SUNRISE WEDNESDAY. AREAS OF FROST WILL ALSO BE POSSIBLE. * IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this freeze warning went out at Apr 11, 1:20 PM EDT, 2 hours 5 minutes earlier.
Area forecast discussion, Apr 11, 1:20 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 120 PM EDT MON APR 11 2016 .SYNOPSIS... LOW PRESSURE WILL TRACK THROUGH THE GREAT LAKES WITH A TRAILING FRONT BRINGING SHOWERS TO THE AREA TODAY. THE FRONT WILL PUSH OFF TO THE EAST TONIGHT...ALLOWING SHOWERS TO END. HIGH PRESSURE WILL SETTLE IN FOR MIDWEEK OFFERING DRY WEATHER AND COOL TEMPERATURES. A WARMING TREND WILL DEVELOP FOR THE END OF THE WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... RAIN SHOWERS CONTINUE ACROSS MOST OF THE FORECAST AREA THIS MORNING THANKS TO STRONG CONVERGENCE ON THE NOSE OF A LLJ AND UPPER LEVEL DIFFLUENCE JUST TO OUR WEST. RAIN WILL CONTINUE TODAY AS A COLD FRONT APPROACHES FROM THE NORTHWEST AND UPPER LEVEL DIFFLUENCE MOVES IN FROM THE WEST. UPPER LEVEL DIVERGENCE FROM A RRQ AND A SURFACE LOW TRACKING ALONG THE FRONT WILL ALSO HELP TO KEEP RAIN GOING THROUGH THE AFTERNOON. A COLD FRONT WILL THEN CROSS THE FORECAST AREA THIS EVENING USHERING IN DRIER AIR AND END TO THE PRECIPITATION. CURRENT FORECAST HAS THE COVERED AND HAVE ONLY MADE MINOR TWEAKS TO GRIDS FOR CURRENT CONDITIONS. PREV DISCUSSION-> UPPER LEVEL S/W AND SFC LOW TO TRACK ACRS SRN CANADA AND THE NRN GREAT LAKES TODAY. ASSOCIATED SFC COLD FRONT TO DROP SLOWLY THRU ILN/S FA MONDAY. NUMERICAL MODEL SOLN/S SHOWING INITIAL 8H JETLET SHIFTING TO OUR EAST EARLY TODAY...POINTING TO THE CURRENT GENERAL LULL IN PCPN ACTIVITY ACRS THE AREA. THE FORCING INCREASES AGAIN BY AFTN ASSOCIATED WITH 8H 60-65 KT LLJ. THIS FORCING IS ALIGNED WITH AN INCREASE IN MOISTURE WITH PW/S INCREASING TO 1.1 TO 1.25 INCHES OR 175 PERCENT OF NORMAL. WILL CONTINUE CATEGORICAL POPS BEST ACRS THE CENTRAL AND SOUTH THIS AFTN AND ADD A MENTION OF THUNDER INTO THE SW WITH MARGINAL INSTBY INDICATED OVER THAT REGION. WITH FRONT DRAPED ACRS THE AREA THERE WILL BE A GOOD GRADIENT TO TEMPERATURES. HIGHS TODAY WILL RANGE FROM THE LOWER 50S NW TO NEAR 70 SE. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/... IN SPLIT FLOW REGIME...SFC FRONT WILL BE SLOW MOVING AS IT DROPS SE TONIGHT. EXPECT PCPN TO END BY LATE EVENING AS NRN STREAM TROF SHARPENS UP AND PIVOTS EAST. SFC HIGH PRESSURE WILL BEGIN NOSING IN LATE TONIGHT WITH LOW LEVEL CAA DEVELOPING IN THE WAKE OF THE FRONT. EXPECT SOME PARTIAL CLEARING TO DEVELOP FROM THE NW LATE TONIGHT. LOWS FROM THE LOWER 30S NW TO THE UPPER 30S SE. THIS SFC HIGH WILL BUILD ACRS THE GREAT LAKES TUESDAY...OFFERING DRY WEATHER AND COOLER TEMPERATURES. ALTHOUGH THERE SHUD BE A GOOD DEAL OF SUNSHINE...TEMPERATURES ARE EXPECTED TO BE AROUND 10 DEGREES BELOW NORMAL. EXPECT HIGHS ON TUESDAY TO RANGE FROM THE UPPER 40S N TO THE MID 50S S. SPRAWLING SFC HIGH PRESSURE WILL BUILD ACRS THE GREAT LAKES AND SRN CANADA THRU MID WEEK. MAINLY CLEAR SKIES AND LIGHT NE WINDS WILL RESULT IN COLD TEMPERATURES TUESDAY NIGHT. EXPECT LOWS TO RANGE FROM NEAR 30 NORTH TO THE LOWER/MIDDLE 30S SOUTH. WILL CONTINUE TO HIGHLIGHT MONDAY NIGHT AND TUESDAY NIGHTS COLD TEMPERATURES AND POSSIBLE FROST/FREEZE IN HWO PRODUCT. SUNSHINE TO CONTINUE WITH SOME MODERATION OF TEMPERATURES WED BUT READINGS SHUD STILL BE AROUND 5 DEGREES BELOW NORMAL. EXPECT WEDNESDAYS HIGHS TO RANGE FROM THE MID 50S NE TO THE LOWER 60 SW. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... UPPER LEVEL FLOW WILL TRANSITION INTO A BLOCKY PATTERN THROUGH THE PERIOD. REGION WILL BE ON THE DOWNSTREAM SIDE OF A DEVELOPING RIDGE WITH SURFACE HIGH PRESSURE CENTERED NORTH OF THE AREA EXTENDING INTO THE OHIO VALLEY. THIS WILL RESULT IN DRY CONDITIONS WITH A GRADUAL WARMING TREND. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... MOST TAF SITES STILL VFR WITH MVFR CIGS SLOWLY PUSHING IN FROM THE WEST. PRECIP HAS CONTINUED ACROSS THE AREA THIS AFTERNOON AS UPPER LEVEL LIFT WORKING IN COMBINATION WITH A LOW LEVEL JET HAS PROVIDED SUFFICIENT FORCING. A COLD FRONT WILL APPROACH THE TAF SITES FROM THE NORTHWEST LATER THIS AFTERNOON AND HELP TO FOCUS THE PRECIP INTO MORE OF A LINEAR FEATURE. HIGH RES MODELS ARE IN GENERAL AGREEMENT WITH THIS AND PUSH THE COLD FRONT THROUGH THE INTERSTATE 71 CORRIDOR JUST AFTER 21 Z. THERE IS ALSO THE POTENTIAL FOR SOME IFR JUST AHEAD OF THE FRONT WITH SCATTERED OBS CURRENTLY SUPPORTING THIS. THE SREF SHOWS THE IFR CIGS THAT ARE ONGOING BUT THEN TRIES TO BREAK DOWN SOME OF THE IFR CIGS AS IT MOVE INTO OUR AREA. GFS FORECAST SOUNDINGS DON'T REALLY SHOW MUCH IFR WHILE THE NAM HAS IT. FOR NOW HAVE HELD MENTION OUT OF TAFS AS CONFIDENCE REMAINS LOW. THE CHANCE OF THUNDER LOOKS TO BE WANING AS FORECAST SOUNDINGS THAT INITIALLY SHOWED ELEVATED INSTABILITY HAVE IT DISAPPEARING BY LATER THIS AFTERNOON. AS THE COLD FRONT MOVES THROUGH THE AREA THERE WILL BE SOME TRAILING LIGHT RAIN BUT MUCH DRIER AIR WILL MOVE IN RIGHT BEHIND (PWATS FALL FROM AROUND 1" TO LESS THAN 0.20"). AS SKIES BEGIN TO CLEAR THERE IS SOME HINT FROM GUIDANCE THAT FOG MIGHT FORM. GIVEN THAT MUCH LOWER DEWPOINTS WILL BE FILTERING IN HAVE DECIDED TO NOT MENTION FOG AT THIS TIME. OUTLOOK...NO SIGNIFICANT WEATHER IS EXPECTED. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HAINES/AR NEAR TERM...HAINES/AR SHORT TERM...AR LONG TERM... AVIATION...HAINES
Hazardous weather outlook, Apr 11, 5:02 AM EDT, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 502 AM EDT MON APR 11 2016 OHZ026-034-035-043>046-056-120915- HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-UNION-DELAWARE-LICKING- 502 AM EDT MON APR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-OHZ042-051>053-060-061-120915- WAYNE-FAYETTE-UNION-DARKE-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY- 502 AM EDT MON APR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. TEMPERATURES WILL DROP TO NEAR FREEZING TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TEMPERATURES WILL DROP TO NEAR FREEZING TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ066-073>075-080-KYZ089>100-OHZ054-055-062>065-070>074-077>082-088- 120915- FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- MADISON-GREENE-FAYETTE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS- HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 502 AM EDT MON APR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. FROST WILL BE POSSIBLE TUESDAY NIGHT WITH TEMPERATURES DROPPING DOWN NEAR FREEZING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 3:25 PM EDT | Freeze Watch | ILN | Champaign, Clark, Clinton, Darke, Fairfield, Fayette and 12 more | 12 hr |
Nearby
Freeze Warnings in Ohio, 2016Freeze Warnings in Indiana, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.